# SDR JJBA20210203010

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON RH CENTER FUSE 2, BTW FR 26-27 AND BTW STR 16R-18R. REPAIR DOUBLER ON RH FUSELAGE 2, BTW FR 26-27, AND STR 16R-18R REWORKED
